# SDR 97ZZZX1060

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: O-Ring
- Part number: AS3209011
- Condition: Missing
- Location: Hpc Module
- Part time: 3,992 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY INSPECTION OF HPC MODULE REVEALED O-RINGS, P/N AS3209-011, TO BE MISSING FROM THE 9TH STAGE VARI-VANE TRUNNIONS (ALL VANES).  THIS CONDITION WAS AN ORIGINAL MANUFACTURING ERROR.  MANUFACTURING ADVISED OF CONDITION.  NOTE:  THE ABOVE CONDITION HAD NO BEARING ON ENGINE REMOVAL CAUSE.
